Pacific Journal of Mathematics

Distribution estimates of barrier-crossing probabilities of the Yeh-Wiener process.

C. Park and D. L. Skoug

Article information

Pacific J. Math., Volume 78, Number 2 (1978), 455-466.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60G15: Gaussian processes


Park, C.; Skoug, D. L. Distribution estimates of barrier-crossing probabilities of the Yeh-Wiener process. Pacific J. Math. 78 (1978), no. 2, 455--466.

Export citation


  • [1] A. H. C. Chan, Some lower bounds for the distributionof the supremum of the Yeh-Wiener process over a rectangular region, J. Appl. Prob., 12 (1975), 824-830.
  • [2] J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Stat., 20 (1949),393-403.
  • [3] V. Goodman, Absorption probability estimates for vector-valued Bronian motion anddistributionestimates for functionals of the two-parameter Wiener process, Annals of Prob., 6 (1976); 977-982.
  • [4] J. Kiefer, On large deviations of the empiric d.f. of vector chance variables and a law of the iterated logarithm, Pacific J. Math., 11 (1961), 649-660.
  • [5] S. Mahnquist, On certain confidence contours for distribution functions, Ann. Math. Stat., 25 (1954), 523-533.
  • [6] S. R. Paranjape and C. Park, Distributionof the supremum of the two-parameter Yeh-Wiener process on the boundary, J. Appl. Prob., 10, No.4, (1973), 875-880.
  • [7] S. R. Paranjape and C. Park,Laws of iterated logarithm of multiparameterWiener processes, J. Mult. Anal., 3 (1973), 132-136.
  • [8] J. Yeh, Wiener measure in a space of functions of two variables, Trans. Amer. Math. Soc, 95 (1960),433-450.
  • [9] J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., N.Y. (1973).